# SDR SIMA2012023006

- Difficulty date: January 21, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 19,242 hours, 17,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE EXIT EMERGENCY LEFT FORWARD WING LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT EXIT FORWARD EMERGENCY LIGHT IAW EMB AMM TASK 33-50-10-000-801-A AND 33-50-10-400-801-A.  THE AIRCRAFT WAS RETURNED TO SERVICE.
